| Lot Number |
0037519515 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event- estimated as 01 january 2026 as the date of event is unknown other than occurred in january 2026.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that during a procedure using a farawave catheter, the catheter would not flush with the pump.No patient harm occurred.Another catheter was opened and used to complete the case.Mdr report: 0700100000-2026-8011.